RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 2, Pages 299–301 (Mi dan28296)  

This article is cited in 2 scientific papers (total in 2 papers)

AERODYNAMICS

The simplest exact solutions of Boltzmann's equation for rarefied gas motions

A. A. Nikol'skii

Institute for Mechanics, USSR Academy of Sciences

Full text: PDF file (399 kB)
Presented: А. А. Дородницын
Received: 15.10.1962

Citation: A. A. Nikol'skii, “The simplest exact solutions of Boltzmann's equation for rarefied gas motions”, Dokl. Akad. Nauk SSSR, 151:2 (1963), 299–301

Citation in format AMSBIB
\Bibitem{Nik63}
\by A.~A.~Nikol'skii
\paper The simplest exact solutions of Boltzmann's equation for rarefied gas motions
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 2
\pages 299--301
\mathnet{http://mi.mathnet.ru/dan28296}


Linking options:
  • http://mi.mathnet.ru/eng/dan28296
  • http://mi.mathnet.ru/eng/dan/v151/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Gordevskii, “An approximate two-flow solution to the Boltzmann equation”, Theoret. and Math. Phys., 114:1 (1998), 99–108  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. D. Gordevskii, “Biflow distribution with screw modes”, Theoret. and Math. Phys., 126:2 (2001), 234–249  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:25
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019